# SDR JJBA2010996

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 23,277 hours, 31,842 cycles
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 117
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON AUGUST 8, 2010 WHILE ON APPROACH, THE "LANDING GEAR WARNING HORN" SOUNDED INTERMITTENTLY WHILE THE "GEAR HANDLE" LIGHT AND RED TRANSITION INDICATOR LIGHTS FLASHED.  ACFT MADE SAFE LANDING.  MX REVEALED THAT THE PSEU (PROXIMITY SWITCH ELECTRONIC UNIT) WAS AT FAULT.  PSEU WAS R & R , OPS CHECK WAS SATISFACTORY.  ACFT WAS RELEASED AND RETURNED TO SERVICE.
